# SDR 2019FA0000056

- Difficulty date: March 6, 2019
- Submitted: March 6, 2019
- Operation: General aviation
- Make and model: Boeing 717-200
- Aircraft serial: 09508
- Aircraft time: 14,946 hours, 10,438 cycles
- System (JASC): 2760 · Drag Control System
- Part: Skin
- Condition: Debonded
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF LARGE DISBOND/WEAR. REQUIRES FULL SKIN REPLACEMENT.
